# SDR NACA2023092200002

- Difficulty date: September 22, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,525 hours, 18,719 cycles
- Engine: Pwa PW4060
- Engine time: 56 hours, 13 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENGINE CONTROL EICAS MESSAGE. PERFORMED FIM 73-21 FAULT TREE 825 AND 71-01 TASK 807 AND 826. NO DISCREPANCIES NOTED, OPS CHECK NORMAL.
